# SDR DALA2014073104324

- Difficulty date: July 29, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bushing
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BUSHING ON AFT EDGE OF RT WING HEATER BLANKET.  BUSHING REPLACED IAW SRM 51-30-10.
